# SDR CALA2014042190869

- Difficulty date: April 19, 2014
- Submitted: April 21, 2014
- Operation: Air carrier
- Aircraft: N796UA
- Make and model: Boeing 777222
- Aircraft serial: 26931
- Aircraft time: 71,551 hours, 9,961 cycles
- Engine: Pwa PW40903
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Strap
- Condition: Unsecure
- Location: L2 Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

RETURNED TO GATE BECAUSE OF STRAP OBSTRUCTION DOOR 2L, SECURED STRAP.
